Anxiety Home > Luvox CR Overdose
In the event that you take too much Luvox CR (fluvoxamine CR), overdose symptoms may include vomiting, shakiness, breathing problems, and slow heart rate. An overdose could also be fatal or may lead to coma, so it is important to seek medical attention immediately if you may have overdosed on Luvox CR. Overdose treatment options may include "pumping the stomach," certain medications, or supportive care.
Luvox® CR (fluvoxamine CR) is a long-acting prescription medication used to treat obsessive-compulsive disorder (OCD). An overdose of this medication can be quite dangerous, and may result in death. The specific effects of a Luvox CR overdose will vary, depending on a number of factors, including the Luvox CR dosage and whether it was taken with any other medications or substances.
The most common symptoms of an overdose with Luvox CR include:
- Breathing problems
- Low potassium in the blood (hypokalemia)
- Low blood pressure (hypotension)
- Rapid heart rate (tachycardia)
Other overdose symptoms may include but are not limited to:
- Shakiness (tremors)
- Irregular heart rhythms (arrhythmias)
- Slow heart rate (bradycardia)
- Loss of life.
The treatment for a Luvox CR overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Luvox CR overdose may include:
- Fluids through an intravenous line (IV)
- Medicines to control an irregular heart rhythm or control seizures
- Close monitoring of the heart and lungs
- A tube to help with breathing
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Luvox CR.